# SDR MWEA95429

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 57133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3924050501
- Condition: Cracked
- Location: Bs 554
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND LONGERON 28L HAS A CRACKED SPLICE FITTING AT STA 554.  MAINTENANCE REMOVED AND REPLACED FITTING FROM STA 554 TO 579 PER SRM 51-30.  AIRCRAFT RETURNED TO SERVICE.
